9 year old Aussie Girl reported Dead. Pfizer Vaccine Suspected to have caused Cardiac Arrest
TGA aware in mid-Mar of Death of 7yo boy who also suffered Cardiac Arrest. TGA aware in mid-Feb of Coronary Artery Aneurysm in 7yo boy & Vaginal Haemorrhage in 5yo girl. Pfizer suspected in all cases.
8 April 2022, 5:15 AM AEST:
Today’s Therapeutic Goods Administration’s (TGA) Database on Adverse Events Notification (DAEN) release reveals that a 9 year old girl has been reported to have died after suffering a Cardiac Arrest. Pfizer COVID-19 vaccine was reported as the suspected cause.
Case Number: 724023
Report Entry Date: 25 March 2022
Medicines Reported as being taken: Comirnaty COVID-19 Vaccine (Tozinameran) - Suspected
MedDRA Reaction Terms: Cardiac Arrest
This follows just 2 weeks after the Pfizer COVID vaccine was reported as the suspected cause in the death of a 7 year old Aussie boy who also suffered Cardiac Arrest. The TGA was aware of this child’s death in mid-March 2022.
Three weeks ago, the writer reported on a subset of adverse events recorded by TGA on a single day. This included the reports of 24 year old woman and a 46 year old man who died of Cardiac Arrest suspected to have been caused by Pfizer shot.
This single day’s worth of adverse events also included the report of a 12 year old boy who suffered from Supra Ventricular Tachycardia after being injected with the Pfizer shot, a 17 year old boy who developed Red blood cell rouleaux formation, Thrombocytopenia and Increased Fibrin D-Dimer.
The writer felt that this particular day’s of adverse events records, which was known to the TGA at least by 7 March 2022, was worthy of notice as it included a staggering 10 people reporting of CANCER post-Pfizer injection — all on a single day and the TGA’s refusal to disclose the ages of 78 out of 222 people whose adverse events were recorded on that day. That’s 35% of victims’ ages not disclosed to the public by the TGA. The information presented to the public is already de-identified. It is just TGA’s refusal to disclose this to the Australian people.
Just over 5 weeks ago, the writer reported a case of a 7 year old Aussie boy who suffered Coronory Artery Aneurysm and Conjunctival Hyperaemia and a 5 year old Australian baby girl who suffered Vaginal Haemorrhage from the Pfizer COVID Vaccine.
The Therapeutic Goods Administration was aware of these in mid-February 2022 — just one month after the roll-out of COVID shots to the 5-11 year old age group.
Five weeks ago on 3 March 2022, the writer wrote an article titled “Have Aussies reached Peak Adverse Events yet? Apparently not. Just one day's worth of C19 jab adverse events records.” and documented a small subset of adverse events recorded in TGA’s database on a single day.
This included Infantile vomiting following Pfizer shot taken by a breastfeeding mother. This was allowed to happen by the TGA despite the writer alerting of this issue in her analysis of Pfizer’s Post-Marketing data pertaining to Pregnancy, Birth and Breastfeeding in January 2022.
The writer’s article dated 3 March 2022 also included details of other COVID-shot injuries in children: Transverse Myelitis, Pericarditis, Heavy Menstrual Bleeding (Post-menopausal bleeding in the elderly), Kawasaki Disease, Multi-system Inflammatory Syndrome, Myocarditis, Suicidal Ideation, Herpes (Shingles in elderly), a staggering number of jab mishaps and a long list of reported Cardiac-related adverse events — all reported in just one day.
The writer pointed out why it is important to distinguish between Kawasaki Disease and Multi-system Inflammatory Syndrome, which the TGA’s boss John Skerritt famously minimised as a “funny” immunologic condition.
It was in sheer exasperation, despair and a sense of helplessness that the writer pondered “Have Aussies reached Peak Adverse Events yet?”.
If the TGA really did apply the precautionary principle, the program would have been halted long ago and the sufferings and deaths of numerous innocent children and adults could have been prevented.
Children are the country’s future. Think about the future of our country when they are either crippled or killed senselessly by those in power who are habitually criminally negligent.
Wait for my next article on how the Australian Technical Advisory Group on Immunisations (ATAGI), Department of Health (DoH), various state health authorities, various medical regulatory groups and boards are being callously (and deliberately) negligent by encouraging the elderly to take a FOURTH COVID SHOT along with the FLU SHOT given what the Adverse Events Database reveals from last year.
—The Solitary Reaper
Thanks for reading! Subscribe for free to receive new posts and support my work.